Posted 07 May 2017 - 03:11 AM
I tried a little bit of magnesium spray a couple of times and every time it made my symptoms worse. I wish it would have helped with my RLS and weird sensations in my legs but I think it made my withdrawal symptoms worse so no more magnesium spray for me.
2005-2009 Lexapro 10-20mg & Remeron: cold turkey
2010 1month Venlafaxine
2014 6 days Cipro(antibiotics) first bad reaction to meds
2011-2012, 8 months of Seroquel 25mg & 2011-2015 Lexapro 10-20mg (tapered off during 4 months)
2015-2016 (all these drugs during 9 months) : tried Remeron for insomnia.Tried to reinstate Lexapro 3 months after quitting it: fail. Akathisia, insomnia. Then went to hospital: Zyprexa10mg, Depakote, Temazepam(20mg), Oxazepam 30-45 mgs. Then switching meds: Seroquel 50-100mg, Oxazepam 30-45mg , Temazepam 20mg. Then back to Zyprexa 10mg, Temazepam(20mg), tapered off Oxazepam. Then Zyprexa 20mg, Temazepam 20mg, melatonin10mg ( sometimes very rarely Valium 10 mg.) Zyprexa: cold turkey. Bad akathisia and insomnia again. Bad reactions to supplements.
2016 spring daily Valium 15mg>0mg (used for 4,5 months and during that time slowly tapered off), Temazepam 40 mg > 35 mg > 30 > 25 mg (tapered in 3 months)
2016 summer Temazepam 25 mg > 20 mg, melatonin 2,5 mg
2016 november Melatonin 0,5 mg, Temazepam 20 mg. Started tapering. 20>17,5>16>15,5>15,00>14,5>14. Then started to lower my dose 0,25 mg every 3-4 days
2017 april Temazepam 11 mg, melatonin 0,5 mg. Supplements: D vitamin, probiotics, fish oil.